Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Class numbers of real quadratic number fields
HTML articles powered by AMS MathViewer

by Ezra Brown PDF
Trans. Amer. Math. Soc. 190 (1974), 99-107 Request permission

Abstract:

This article is a study of congruence conditions, modulo powers of two, on class number of real quadratic number fields $Q(\sqrt d )$, for which d has at most three distinct prime divisors. Techniques used are those associated with Gaussian composition of binary quadratic forms.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 12A25
  • Retrieve articles in all journals with MSC: 12A25
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 99-107
  • MSC: Primary 12A25
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0364172-9
  • MathSciNet review: 0364172